# SDR FDEA201611264251

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 81,544 hours, 18,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 2TL117
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WON'T CLOSE. GETS TO BOTTOM OF TRAVEL AND  STARTS TO COME BACK UP.     FOUND L1 DOOR EXTERIOR DOOR SWITCH STICKING. REMOVED  AND REPLACED THE SWITCH S1-1013 IAW WDM 52-11-01 AND OPS CHECKED GOOD IAW AMM 52-10-01-2.
